# SDR HNAA2024070800526

- Difficulty date: May 25, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 45,871 hours, 40,854 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fr 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E040111 CORROSION ON CROSS FLOOR BEAM AT FRAME 20.  REMOVED AND INSTALLED SERVICEABLE CROSS FLOOR BEAM AT FRAME 20 IAW EMB 145 SRM 51-40-02
